Sunday, May 3, 2009

Increasing HC Dose

I got word just a few moments ago that I need to increase my HC dose and that I should not be experiencing nausea just before the next dose. That means I am getting far too low!

Today I will be dosing 12.5mg, 12.5mg, 7.5mg, 10mg. The 10mg at night might seem pretty high, but I am still experiencing night sweats and increased thirst. We've tried lower doses (2.5 and 5mg) and that didnt' cut it either.

I only have to try this dose for a few days to see how it works and I can always back off if need be. We'll see how this goes! I am feeling nauseous right now because I haven't taken my dose yet. I wasn't expecting to stay awake this long, so I should probably get my meds in me now before I crash.

I think I have a UTI, so I have to get that checked today. There's always something going wrong, I swear...

3 comments:

john said...

Hi Birdlady,

I discovered your site recently and it's really inspiring, thx for taking the time to log your journey to health.

My health situation looks a lot like yours, I'm a 29 y.o. male with CFS and multiple hormonal imbalances.

I found a good doc who is helping me, but I'm not close to being healthy yet unfortunaltly.

I have a question for you, I've been taking Lugol 50 mg for 3 months now and my doctor recently added Florinef for hypotension when standing up. I was worry about taking both simultaneously considering Florinef had a fluoride atom in it and that iodine is pretty good at kicking bromode and fluoride.

Can Iodine void the effect of Florinef? Are you still taking Iodoral now?

Thx for the hat, I'll keep looking at your site, you did great and keep the faith :)

//I posted that on the florinef post in april first but you might not see it, sorry about that

Birdlady said...

John this is an excellent question and unfortunately I don't have a good answer. You might want to ask your doctor about this.

At the moment I am NOT taking any iodine, but like you I am concerned with the fluoride molecule in the florinef. Long term, I plan on adding iodine back in but I don't know when or how I should do it either.

If I were you, I'd probably take the iodine at least a few hours away from the florinef and see what happens. *BUT*, I wouldn't do this at all until you are optimized on your florinef dose. You raise florinef very slowly, so you find the lowest possible dose that helps relieve the symptoms. Avoid the iodine until you've reach 1 tab or whatever amount your doc thinks you'll need. Right now I'm on 3/4 tab daily. 1/2 in morning and 1/4 at night.

Give it a few weeks to see if the florinef is working for you! It did not take long for me to notice a significant difference in my blood pressure. Most importantly, just be careful and listen to your body. I'd hate to see you canceling out the florinef with the iodine.

I'm glad that you found my blog helpful. At least all my ranting is doing some good. ;-) haha
Feel free to comment anywhere on the site. I get notification in my email.

Lynnette Kraft said...

Wow, you poor thing! You've been through the ringer haven't you?

I found your blog while I was searching under mercury toxicity. I'd love to visit with you via email if you have some time. You can find my email on my blog that I have under my signature.


Thanks.
Lynnette
www.lynnettekraft.com